My ultra-boring life

Tuesday, April 11, 2006

Wheeee I'm so lazy!

OK so I quit at the library. I hate being bipolar. Yes, those are directly related. My meds just make me too sleepy to function well at a full-time job and part-time just wasn't feasible. Now I have to self-motivate better again, while being soooo sleepy all the time. BLEAH!

Otherwise, things are going pretty well. Pampered Chef is very fun and so is my barbershop quartet group. My writing is coming along slowly but surely and we are planning on putting some raised beds in the yard for our garden this year.

So, here's an idea. I am on chapter 5 of my book. Kind of stuck. Always looking for ideas on how to get from point A to point B. Would you like to read it? I won't post it online...that's dangerous, methinks...but I would be happy to send a chapter or 2 to see if you would like it. Post a comment and let me know!

3 comments:

Jim McKeeth said...

I may be interested, but I have no idea what your book is about (must have missed that point).

As far as posting your book online, what are you concerned about. IANAL, but I know a lot about copyright law and would be glad to talk to you about any concerns your have with that, if copyright is your concern. . . .

Anonymous said...

What medication are you taking? Are you sure you're bipolar, rather than ADD? Often the two are confused, even by doctors. Either way, there are meds available that won't make you tired.

http://www.amenclinic.com/ac/tests/add_test1.php

Dyany said...

I'm actually both ADD and bipolar II. I'm taking cymbalta, adderall and abilify. The cymbalta was just switched to wellbutrin XL yesterday in an effort to make me less sleepy, I just hope that it doesn't give me headaches like regular wellbutrin has in the past.
The problem with true ADD is that stimulants (such as wellbutrin or ritalin) will generally calm you down or even make you sleepy. Luckily, my dr. is very good and monitors the effects well -- including the fact that depressed/bipolar patients with ADD react better to dopamine-centric meds (like wellbutrin or cymbalta) than they do to serotonin-based drugs.
See, ma, sometimes my degree in psychology does me a wee bit of good. ;)